# SDR CA980909014

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Control Unit
- Part number: 20035008067
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) NR 1 ENGINE SHUTDOWN IN FLIGHT DUE TO 14 STAGE DUCT AND AURAL MESSAGE.  POST-FLIGHT INSPECTION FOUND NO DAMAGE TO THE LEFT HAND ENGINE PYLON DUCT.  THE LEFT HAND BLEED CONTROLLER AND THE SENSING ELEMENT WERE REPLACED AND THE ENGINE WAS GROUND RUN SERVICEABLE.
